# SDR CA010105009

- Difficulty date: January 5, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Engine: Ge CF680C2*
- System (JASC): 2210 · Autopilot System
- Part: Probe
- Part number: 102EH2BF
- Condition: Reads High
- Location: Tat
- Part time: 1,853 hours, 902 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, AIRCRAFT BEGAN TO GIVE ERRONEOUS COMMANDS TO PILOTS FLIGHT DIRECTOR, FLIGHT DIRECTOR THEN FAILED, AUTO THROTTLE MOVED TO IDLE WITHOUT COMMAND. AIRCRAFT RETURNED TO BASE. ON LANDING ALL INDICATIONS RETURNED TO NORMAL. FAULT CODE INDICATED NR 1 FLIGHT AUGMENTATION COMPUTER HAD FAILED DURING PREVIOUS FLIGHT. NR 1 FAC REPLACED AS PER AMM 22-26-34. DURING COCKPIT CHECK, NR 1 TOTAL AIR TEMP WAS INDICATING PLUS 50 DEGREES, NR 1 TAT PROBE REPLACED AS PER AMM 34-11-18. AIRCRAFT HAS FLOWN WITHOUT FURTHER PROBLEMS.
